# SDR F3LA00093

- Difficulty date: May 17, 2000
- Submitted: May 24, 2000
- Operation: Air carrier
- Aircraft: N1PC
- Make and model: Boeing 737-2P6
- Aircraft serial: 21613
- Aircraft time: 20,587 hours, 11,158 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 65445921021
- Condition: Leaking
- Location: Hydraulic System
- Part time: 781 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

LAS - FLT 778 - AIR TURN BACK.  FLIGHT CREW REPORTED B-SYSTEM HYDRAULIC FAILURE.  AN EMERGENCY WAS DECLARED AND THE AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED LEAKING HYDRAULIC LINE TO THE RUDDER PCU.  (X)
